Derivatives of meromorphic functions of finite order

Langley, James (2014) Derivatives of meromorphic functions of finite order. Computational Methods and Function Theory, 14 (2). pp. 195-207. ISSN 1617-9447

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (187kB) | Preview

Abstract

A result is proved concerning meromorphic functions of finite order in the plane such that all but finitely many zeros of the second derivative are zeros of the first derivative.

Item Type: Article
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s40315-013-0039-6
Schools/Departments: University of Nottingham UK Campus > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1007/s40315-013-0039-6
Depositing User: Langley, James
Date Deposited: 08 Jul 2016 08:51
Last Modified: 17 Sep 2016 18:20
URI: http://eprints.nottingham.ac.uk/id/eprint/34721

Actions (Archive Staff Only)

Edit View Edit View